# SDR 0103806311

- Difficulty date: October 25, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 11,980 hours, 1,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THREE SETS OF EMERGENCY LIGHTS INOPERATIVE ON THE LEFT SIDE AND TWO SETS OF EMERGENCY LIGHTS INOPERATIVE ON THE RIGHT SIDE.  REPLACED THE POWER SUPPLY AT DOOR 3L AND LIGHT ASSEMBLY AT STA 1871.  OPERATIONAL CHECK GOOD.
